advertisement
Question
Posted by: Jay | 2012/06/11

irregular bleeding

I''ve stopped the pill for two months now and since then I have had days where I would bleed and then stop and it isnt like a normal period. I also have cramps and my vagina aches as if its ready to fall off when I do have my period. Is this because I am off the pill? I suspect i may have something else wrong, because previously I had cycts and bladder infections, but now it seems worse.
Should I just go see my Gynae?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is often an adaptation period after stopping the Pill, but see your doctor if you are worried about an infection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/06/18

There is often an adaptation period after stopping the Pill, but see your doctor if you are worried about an infection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement